# SDR HNAA2016070500207

- Difficulty date: July 4, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 57,710 hours, 64,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST FWD FLOOR EMERGENCY LT INOPERATIVE.  REMOVED COVER R & R BULB, SECURED INTO TRACK, SECURED COVER.
